Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Summability and uniqueness of double trigonometric integrals


Author: Victor L. Shapiro
Journal: Trans. Amer. Math. Soc. 77 (1954), 322-339
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1954-0064191-3
MathSciNet review: 0064191
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. D. Berkovitz, On double trigonometric integrals, Trans. Amer. Math. Soc. vol. 73 (1952) pp. 345-372. MR 0050710 (14:371b)
  • [2] -, Circular summation and localization of double trigonometric series, Trans. Amer. Math. Soc. vol. 70 (1951) pp. 323-344. MR 0040464 (12:697b)
  • [3] S. Bochner, Summation of multiple Fourier series by spherical means, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 175-207. MR 1501870
  • [4] M. Cheng, Uniqueness of multiple trigonometric series, Ann. of Math. vol. 52 (1950) pp. 403-116. MR 0036859 (12:174f)
  • [5] N. M. Gunther, La théorie du potentiel et ses mathématiques applications aux problèmes fondamentaux de la physique, Paris, 1934.
  • [6] W. Rudin, Integral representation of continuous functions, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 279-287. MR 0034916 (11:663i)
  • [7] S. Saks, Theory of the integral, Warsaw, 1937.
  • [8] V. L. Shapiro, Circular summability $ C$ of double trigonometric series, Trans. Amer. Math. Soc. vol. 76 (1954) pp. 223-233. MR 0061688 (15:866d)
  • [9] -, An extension of results in the uniqueness theory of double trigonometric series, Duke Math. J. vol. 20 (1953) pp. 359-366. MR 0058005 (15:306g)
  • [10] A. Zygmund, On trigonometric integrals, Ann. of Math. vol. 48 (1947) pp. 393-440. MR 0021612 (9:88b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0064191-3
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society